Vol. 80, No. 2, 1979

Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Examples of solvable and nonsolvable convolution equations in š’¦pā€², p ā‰„ 1

Olaf von Grudzinski

Vol. 80 (1979), No. 2, 561ā€“574

For p [1,+) let 𝒦′p be the space of distributions on Rn not growing faster than some power of exp(|⋅|p), and let 𝒦be the space of distributions on Rn of finite order. For every p (1,+] the existence of convolutors f is proved such that f ∗𝒦p= 𝒦pbut f ∗𝒦s𝒦sfor every s < p. The main step in the proof is a construction of slowly decreasing entire functions which satisfy suitable estimates of Paley-Wiener type and which have countably many zeros of orders as high as possible.

Mathematical Subject Classification 2000
Primary: 45E10
Secondary: 46F05
Received: 20 March 1978
Published: 1 February 1979
Olaf von Grudzinski